# SDR JJBA2019021309009

- Difficulty date: February 9, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 34,735 hours, 22,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND EMERGENCY FLOOR LIGHTING IS DAMAGED. ALSO, ALL PLASTIC COVERS NEED TO BE CLEANED OR REPLACED PER CUSTOMER. REMOVED AND REPLACED AFT RIGHT HAND EMERGENCY FLOOR LIGHTING. ALSO, CLEANED ALL PLASTIC COVERS PER CUSTOMER.
